BibTeX record journals/rml/Pazdyka93

download as .bib file

@article{DBLP:journals/rml/Pazdyka93,
  author    = {Pawel Pazdyka},
  title     = {The First-order Coding of Models in Models with a Single Binary Relation},
  journal   = {Reports on Mathematical Logic},
  volume    = {27},
  pages     = {45--54},
  year      = {1993},
  timestamp = {Fri, 27 Jul 2007 13:18:18 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/rml/Pazdyka93},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}